# SDR AALA202210289617

- Difficulty date: September 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D57571411200
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D5757100700400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE OUTBOARD FLAP FRONT SPAR LOWER FITTING AT FLAP RIB 15. REPAIRED FITTING PER EA 339888.
